# SDR C8GA2001017

- Difficulty date: September 16, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 49,135 hours, 35,523 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Condition: Clogged
- Location: Pitot Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 287 FROM MCO TO MCO PART 91 TRAINING FLIGHT.  ON TAKEOFF ROLL NO AIRSPEED INDICATION ON FIRST OFFICER'S INSTRUMENT.  DISCONTINUED TAKEOFF AND RETURNED TO BLOCK WITHOUT INCIDENT.  PERFORMED PITOT LEAK TEST AND FOUND FOD ON FIRST OFFICER PITOT PROBE.  REMOVED FOD AND PERFORMED PITOT LEAK TEST IAW MM 34-11-00.  SYSTEM OPS CHECKED GOOD AND AIRCRAFT RETURN TO SERVICE.
